On the Uniqueness of Limit Cycles in a Generalized Lienard System

Show full item record



Permalink

http://hdl.handle.net/10138/307073

Citation

Daoxiang , Z & Yan , P 2019 , ' On the Uniqueness of Limit Cycles in a Generalized Lienard System ' , Qualitative Theory of Dynamical Systems , vol. 18 , no. 3 , pp. 1191–1199 . https://doi.org/10.1007/s12346-019-00332-w

Title: On the Uniqueness of Limit Cycles in a Generalized Lienard System
Author: Daoxiang, Zhang; Yan, Ping
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019-12
Language: eng
Number of pages: 9
Belongs to series: Qualitative Theory of Dynamical Systems
ISSN: 1662-3592
URI: http://hdl.handle.net/10138/307073
Abstract: Kooij and Sun (J Math Anal Appl 208:260-276, 1997) proposed a theorem to guarantee the uniqueness of limit cycles for the generalized Lienard system dx/dt=h(y)-F(x),mml:mspace width="4pt"mml:mspacedy/dt=-g(x). We will give a counterexample to their theorem. Moreover, we shall give some sufficient conditions for the existence, uniqueness and hyperbolicity of limit cycles.
Subject: 111 Mathematics
Generalized Lienard systems
Limit cycle
Uniqueness
Hyperbolicity
EXISTENCE
EQUATION
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Daoxiang_Yan201 ... quenessOfLimitCyclesIn.pdf 353.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record